# SDR AWXA0002058

- Difficulty date: July 16, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 6545833U40
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Cockpit floor web cracked, BS 180, RBL 22, WL 207 at edge of cut-outC: removed & replaced floor web at BS 180, RBL 22, WL 207 IAW AWA ER 15-5311-01186-SS3
